Aa
A
A
A
Close
Ovarian Cysts Community
6.08k Members
Avatar universal

MRI test and norethindrone

My gyn put me on norethindrone on Wednesday. I'm having my MRI on Saturday. Will the effects of the norethindrone affect the results of the MRI? She put me on it she says to stop the bleeding from my thickened uterine lining but I don't want to be on something that will effect the results of an MRI. I've been on the norethindrone for two days now - MRI is tomorrow. I am hoping there will be no adverse relationship with the two that will effect MRI results.
1 Responses
563773 tn?1374246539
MEDICAL PROFESSIONAL
Hello,
There is plenty of time gap between the dose of Norethndrone and the MRI. Taking this drug will not effect the MRI.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Have an Answer?
Top Women's Health Answerers
363281 tn?1590104173
Nelson, New Zealand
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.